MAUDE Adverse Event Report: CLARIANCE SAS ERISMA LP; SCREWDRIVER

CLARIANCE SAS ERISMA LP; SCREWDRIVER
Model Number 18911039
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For this adverse event, as the incriminated device has not been received yet, clariance (b)(4) is unable to do any analysis for the moment.No additional information are available.Clariance will go forward on the investigation when the instrument is received.
 
Event or Problem Description
Screwdriver tip broke off inside the screw head.Sheared off cleanly so surgeon left the sheared fragment in place and locked rod down overtop of it.

Brand Name
ERISMA LP
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
CLARIANCE SAS
18, rue robespierre
beaurains, 62217
FR  62217
MDR Report Key9291175
Report Number3008992889-2019-00002
Device Sequence Number2362418
Product Code NKB
UDI-Device Identifier03700780625154
UDI-Public(01)03700780625154(10)H224X(11)170321
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153326
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number18911039
Device Catalogue Number18911039
Device Lot NumberH224X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;